Contra Costa County
Local Planning and Advisory Council for Early Care and Education

Loading Events
Find Events

Event Views Navigation

Professional Development › Training Calendar

Events List Navigation

September 2019

September 21 @ 9:00 am - 4:30 pm

Presented by Brenda Brown

Assessment Instrument: Infant/Toddler and Preschool – Gain understanding of the DRDP tool and how to use it.

8:30 a.m. check-in, continental breakfast and a light lunch will be provided.

Registration deadline: Friday, September 13, 2019

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
7 hours

Registration: https://drdp2015_9212019.eventbrite.com


September 28 @ 9:00 am - 1:00 pm

Presented by Carlos Lopez

This training introduces the Early Childhood Environment Rating Scale (ECERS) tool.  You will learn how the scale measures quality, participate in activities that will familiarize you with the content of the Scale, and understand how the Scale is interpreted.

8:30 a.m. check-in.

Registration deadline: Wednesday, September 25

NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
4 hours

 

Registration: https://ecers_09282019.eventbrite.com


September 28 @ 1:30 pm - 4:30 pm

Presented by Carlos Lopez

This training introduces the Infant/Toddler Environment Rating Scale (ITERS) tool. You will learn how the scale measures quality, participate in activities that will familiarize you with the content of the Scale, and understand how the Scale is interpreted.

1:15 p.m. check-in.

Registration deadline: Wednesday, September 25


NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
3 hours

Registration: https://iters_09282019.eventbrite.com


October 2019

October 2 @ 7:00 pm - 9:00 pm

Presented by Sarah Ortega, Speech Language Pathologist

This training will focus on speech and language development in children. Participants will learn developmental milestones and red flags, and domains of speech and language.  The training will also review strategies to elicit, develop, and improve overall communication

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

 

Registration: http://bit.ly/2SYPcDo


October 5 @ 9:00 am - 4:30 pm

Presented by Brenda Brown

Learn strategies for on-going formative classroom assessments using the DRDP with a goal of conducting meaningful observations.

8:30 a.m. check-in, continental breakfast and lunch will be provided.

Registration deadline: Friday, September 27, 2019

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
7 hours

Registration: https://meaningfulobservations_10512019.eventbrite.com


October 10 @ 7:00 pm - 9:00 pm

Presented by Foster Bridge Trainers and Coaches

This workshop will cover foundations of Trauma Informed Care Practice. This is a two-part session.

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

Registration: http://bit.ly/2ytQYD7


October 12 @ 9:00 am - 5:00 pm

Presented by Quality Matter Coaches

The ASQ-3 screening tool looks at children’s language, fine & gross motor, cognitive, and personal-social development.  ASQ-3 can help identify a child’s strengths as well as any areas in which the child may need support.  ASQ: SE-2 is a set of questionnaire that screen behavior and social-emotional development in young children.  There are 9 questionnaires for different ages used to screen children from 1 month to 6 years old. ASQ: SE-2 can identify a child’s social-emotional strengths and areas in which the child may need support.

8:30 a.m. registration. A light Breakfast provided. Lunch on your own.

Registration deadline: Wednesday, October 10, 2019

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
8 hours

Registration: https://asq3-asqse2_10122019.eventbrite.com


October 15 @ 5:30 pm - 9:00 pm

Presented by Debbie Supple (CPIN)

Gain an understanding of key concepts from the CA Preschool Learning Foundations and Curriculum Framework, volume 3, HSS domain: Becoming a Preschool Community Member. Observe, read, and discuss the developmental continuum for civics and develop strategies that will guide instruction and learning in preschool and TK. Practice using the foundations and framework to intentionally plan developmentally appropriate cultural and inclusive strategies that promote the development of skills, knowledge, and behaviors related to civics.

5:00 p.m. check-in, a light dinner will be provided.

Registration deadline: Friday, October 4, 2019

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
3.5 hours

Registration: https://cpincountingoncommunity_10152019.eventbrite.com


October 15 @ 6:30 pm - 9:30 pm

Presented by Lisa Shaanan, Bay Region 4 CPIN, Special Education Lead, Coach, and Occupational Therapist

Focus is on defining inclusive practice, describing collaboration, and sharing practical strategies and resources.

6:00 p.m. check-in, a light dinner will be provided.

Registration deadline: Friday, October 4, 2019

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
3 hours

Registration: https://www.eventbrite.com/e/inclusion-works-tickets-68304920857


October 19 @ 9:00 am - 3:30 pm

Presented by Quality Matters Coaches

This training provides a modified version that will go in depth on the Instructional Support Domain and Dimensions. You will learn strategies that support engagement and critical thinking activities to help children to understand concepts.   This training strengthens teacher knowledge on effective ways to provide higher order thinking opportunities.

8:30 a.m. check-in.

Registration deadline: Wednesday, September 9, 2019

NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa

6 hours

Registration: https://www.eventbrite.com/e/mmci-it-tickets-67819882093


+ Export Listed Events